Linear impulsive functional-differential equations
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1864-1872
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a2,
author = {A. V. Anokhin and E. Ya. Braverman},
title = {Linear impulsive functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1864--1872},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a2/}
}
A. V. Anokhin; E. Ya. Braverman. Linear impulsive functional-differential equations. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1864-1872. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a2/